# SDR ASOA2015072613465

- Difficulty date: July 26, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 33,642 hours, 25,032 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 693-699
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9, SEAT RAIL SEGEMENT BS 699 - 693 HAS CORROSION.  REMOVED SEAT RAIL AT RBL9, FS677-693 IAW AMM 53-00-49-000-801-A01.  INSTALLED SERIVCABLE SEAT TRACK AT FS677-693 IAW AMM 53-00-49-400-801-A01.  COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-53-00-343, REV L AS WRITTEN.
